On the classification of 3-dimensional coloured Lie algebras

Volume 40 / 1997

Sergei Silvestrov Banach Center Publications 40 (1997), 159-170 DOI: 10.4064/-40-1-159-170

Abstract

In this paper, complex 3-dimensional Γ-graded ε-skew-symmetric and complex 3-dimensional Γ-graded ε-Lie algebras with either 1-dimensional or zero homogeneous components are classified up to isomorphism.

Authors

  • Sergei Silvestrov

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image